# SDR ASOA2015071313426

- Difficulty date: July 13, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME IS CORRODED FROM STR 25L TO 26R.  REMOVED LOWER FRAME SECTOR PN 601R32005-69 IAW SRM 51-42-06, 51-42-21.  INSTALLED NEW SERVICEABLE 601R32005-69 IAW SRM 51-42-06, 51-42-21.  LOWER FRAME SECTOR PN 601R32005-69 IS OUT OF LIMITS.  CORROSION OVERLAPS 2 ELEMENTS IAW SRM 53-00-00, FIG 102. ENGINEERING OR REPLACEMENT REQUIRED.  DRILLED/LOCATED NEW SERVICEABLE 601R32005-69 IAW SRM 51-40-06.
